# SDR IPXA2022080784984

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 2210081325
- Condition: Damaged
- Location: 475al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPYLON FAIRING 475AL I/B AND O/B FWD PLATES P/N 221-0081-325 AND 221-0081-326 DAMAGED.REMOVED AND REPLACED IAW SRM 51-40-21.
